# SDR FDEA201605091518

- Difficulty date: May 9, 2016
- Submitted: May 23, 2016
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 64,543 hours, 15,021 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: S793187660860
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON TOUCH DOWN WHEN AUTO BRAKE ENGAGED, ACFT PULLED TO THE LT.  MANUALLY DISCONNECTED AUTO BRAKE & MANUALLY BRAKED TO TURNOFF SPEED.  UPON ARRIVAL AT GATE THE NR 8 BRAKE INDICATED A HYD LEAK.  R & R HYD LINE FOR NR 8 BRAKE ASSEMBLY IAW AMM 20-40-01-2.
